I have just moved up to the 1mg and thought the first injection didn’t work so took it again then released my mistake! Any advice would be appreciated.
Per the medication's package insert, "In the event of overdose, appropriate supportive treatment should be initiated according to the patient’s clinical signs and symptoms. A prolonged period of observation and treatment for these symptoms may be necessary, taking into account the long half-life of Ozempic of approximately 1 week."
Therefore, for the next seven days, you have to watch out for any signs or symptoms of hypoglycemia or low blood sugar. Pay attention to early warning signs, so you can treat low blood sugar promptly. Treatment involves short-term solutions - such as taking glucose tablets or drinking fruit juice - to raise your blood sugar into a normal range. If you have your own glucometer at home, you could also monitor your blood sugar to be able to detect if your sugar level is going below normal. Early warning signs and symptoms of low blood sugar include shakiness, dizziness, sweating, hunger, irritability or moodiness, anxiety or nervousness, and headache.
If you are still unable to raise your blood sugar to normal levels thru oral intake, or if you experience severe symptoms such as clumsiness or jerky movements, muscle weakness, difficulty speaking or slurred speech, blurry or double vision, drowsiness, confusion, convulsions or seizures, emergency care is required.
- Ozempic Information for Consumers
- Ozempic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ozempic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.